Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 10, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 20, 2010, 3:07 AM MDT for 8 counties in North Dakota. It took effect at May 20, 2010, 9:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2010, 3:07 AM MDT (09:07 UTC)
- In effect from
- May 20, 2010, 9:00 AM MDT
- Expired
- May 20, 2010, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2582 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262 WWUS73 KBIS 200907 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 407 AM CDT THU MAY 20 2010 ...STRONG WINDS TODAY ACROSS SOUTHWESTERN NORTH DAKOTA... .SOUTHEAST WINDS WILL GUST AS HIGH AS 45 MPH ACROSS SOUTHWEST NORTH DAKOTA AS LOW PRESSURE DEEPENS OVER EASTERN MONTANA. WINDS WILL DECREASE EARLY THIS EVENING. NDZ018-031>033-040-041-043-044-201715- /O.NEW.KBIS.WI.Y.0010.100520T1500Z-100521T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 407 AM CDT THU MAY 20 2010 /307 AM MDT THU MAY 20 2010/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. * WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG THROUGH THE DAY...BEFORE DIMINISHING EARLY THIS EVENING. * SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH. * STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINERT
3 follow-up statements
373 WWUS73 KBIS 201700 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1200 PM CDT THU MAY 20 2010 ...STRONG WINDS TODAY ACROSS SOUTHWESTERN NORTH DAKOTA... .SOUTHEAST WINDS WILL GUST AS HIGH AS 45 MPH ACROSS SOUTHWEST NORTH DAKOTA AS LOW PRESSURE DEEPENS OVER EASTERN MONTANA THIS AFTERNOON. WINDS WILL DECREASE EARLY THIS EVENING. NDZ018-031>033-040-041-043-044-210100- /O.CON.KBIS.WI.Y.0010.000000T0000Z-100521T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 1200 PM CDT THU MAY 20 2010 /1100 AM MDT THU MAY 20 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. * WINDS WILL INCREASE EARLY THIS AFTERNOON AND REMAIN STRONG THROUGH THE DAY...DIMINISHING EARLY THIS EVENING. * SUSTAINED WINDS OF 30 MPH WITH GUSTS TO 45 MPH. * STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHECK
949 WWUS73 KBIS 202045 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT THU MAY 20 2010 ...STRONG WINDS THIS EVENING ACROSS SOUTHWESTERN NORTH DAKOTA... .SOUTHEAST WINDS WILL GUST UP TO 40 MPH ACROSS SOUTHWEST NORTH DAKOTA AS A LOW PRESSURE SYSTEM DEEPENS OVER EASTERN MONTANA. THE STRONG WINDS WILL DECREASE IN STRENGTH LATE THIS EVENING. NDZ018-031>033-040-041-043-044-210300- /O.CON.KBIS.WI.Y.0010.000000T0000Z-100521T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 345 PM CDT THU MAY 20 2010 /245 PM MDT THU MAY 20 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. * STRONG SOUTHEAST WINDS CAN BE EXPECTED THIS EVENING. * SUSTAINED WINDS AROUND 25 MPH WITH GUSTS UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
293 WWUS73 KBIS 210248 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 948 PM CDT THU MAY 20 2010 ...SUSTAINED WINDS SUBSIDING BUT SOME GUSTS LINGER NEAR SHOWERS OVERNIGHT... .SUSTAINED WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING...AND ARE CURRENTLY IN THE 15 TO 20 MPH RANGE. WITH SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO SOUTHWEST NORTH DAKOTA OVERNIGHT...THERE MAY BE A FEW GUSTS OVER 40 MPH ASSOCIATED WITH THE SHOWERS...BUT THEY WILL REMAIN ISOLATED. NDZ018-031>033-040-041-043-044-210400- /O.EXP.KBIS.WI.Y.0010.000000T0000Z-100521T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 948 PM CDT THU MAY 20 2010 /848 PM MDT THU MAY 20 2010/ ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING. * SUSTAINED WINDS HAVE DROPPED BELOW ADVISORY CRITERIA LATE THIS EVENING. THERE MAY BE ISOLATED GUSTS OVER 40 MPH NEAR SHOWERS AND ISOLATED THUNDERSTORMS OVERNIGHT. $$ KINNEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 20, 2:42 AM MDT, 25 minutes earlier.
Area forecast discussion, May 20, 2:42 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 342 AM CDT THU MAY 20 2010 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT... PRECIPITATION CHANCES AND THE PROBABILITY FOR THUNDERSTORMS ARE THE MAIN FORECAST HIGHLIGHTS/CHALLENGES IN THE SHORT TERM FORECAST PERIOD. OVERALL 00Z MODELS REMAIN IN FAIR AGREEMENT BUT DO DIFFER FROM EARLIER RUNS. WILL ONCE AGAIN USE AN OVERALL MODEL BLEND AND LEAN TOWARDS THE LATEST TRENDS. CURRENTLY...WEAK UPPER LEVEL HIGH PRESSURE ACROSS THE NORTH CENTRAL CONUS IS VERY SLOWLY PUSHING EASTWARD IN RESPONSE TO A POTENT UPPER LEVEL LOW MOVING INTO THE PACIFIC NORTHWEST. ANOTHER UPPER LEVEL LOW MOVING ACROSS THE CENTRAL PLAINS HAS UNDERCUT THE RIDGE ALTHOUGH ALL ASSOCIATED WEATHER WITH THIS SYSTEM IS WELL TO OUR SOUTH. WE REMAIN IN BETWEEN SFC HIGH PRESSURE EAST AND AN ELONGATED SFC TROUGH OFF TO OUR WEST...MAINTAINING SOUTHEASTERLY LOW LEVEL FLOW ACROSS THE FORECAST AREA. MAINLY CLEAR SKIES OVER THE ENTIRE STATE OF NORTH DAKOTA UNDERNEATH THE UPPER LEVEL RIDGE. FOR TODAY...ANOTHER CARBON COPY FROM WHAT WE EXPERIENCED THE PAST COUPLE OF DAYS...WITH HIGHS RANGING FROM THE LOW/MID 70S SOUTHWEST TO THE MID/UPPER 70S AND LOWER 80S ELSEWHERE. AS THE UPPER LEVEL RIDGE PUSHES EAST...THE QUASI-STATIONARY SFC TROUGH OVER EASTERN MT PUSHES EAST TOWARDS THE WESTERN DAKOTAS AND WILL TIGHTEN THE PRESSURE GRADIENT OVER MY WESTERN AND CENTRAL COUNTIES. THIS WILL RESULT IN ANOTHER DAY OF BREEZY SOUTHEASTERLY WINDS...MOST LIKELY A BIT STRONGER THAN YESTERDAY (WEDNESDAY). MAV/MET GUIDANCE AND BUFFER SOUNDINGS INDICATE MARGINAL ADVISORY TO SLIGHTLY BETTER WIND MAGNITUDES ACROSS MY SOUTHWEST...SO HAVE OPTED TO GO WITH A WIND ADVISORY 15Z-03Z THERE. BREEZY ELSEWHERE (SUSTAINED WINDS TO ~20KTS (25 MPH) ALONG WITH GUSTS APPROACHING NEAR 30KTS (35MPH)) BUT RIGHT NOW LOOKS TO REMAIN BELOW ADVISORY LEVELS. THE LARGE UPPER LOW WILL CONTINUE ITS SLOW PUSH INTO THE PACIFIC NORTHWEST TODAY-TONIGHT. AS THIS OCCURS LEAD S/WV IMPULSES ALONG WITH A RELATIVELY WEAK UPPER LEVEL JET STREAK WILL APPROACH/MOVE ACROSS THE LOCAL REGION AND RESULT IN THE SFC TROUGH TO MOVE FURTHER EAST INTO THE WESTERN DAKOTAS AROUND AND AFTER 00Z. FORECAST MODELS CONTINUE TO DEPICT WEAK DAYTIME CAPE TO REMAIN NEAR THE SFC TROUGH AXIS ACROSS EASTERN MT THROUGH 00Z TODAY SO WILL REMOVE PRECIP CHANCES WEST FOR THE AFTERNOON. THE 4KM WRF AND OTHER QPF GUIDANCE SUPPORTS THIS SCENARIO. BETTER PRECIPITATION CHANCES DEVELOP TONIGHT ACROSS MY WEST AND EVENTUALLY MY CENTRAL ALONG THE TROUGH AXIS AND AHEAD OF A S/WV IMPULSE EJECTING ACROSS SOUTHEASTERN MT THIS EVENING AND INTO WESTERN ND OVERNIGHT. ALTHOUGH INSTABILITY PARAMETERS STILL LOOK WEAK AND BUFFER SOUNDINGS RELATIVELY STABLE...THERE LOOKS TO BE ENOUGH MID/UPPER LEVEL DYNAMICS AND MOIST LAPSE RATES TO POSSIBLY SUPPORT SOME THUNDER. GIVEN LATEST MODEL TRENDS HAVE EXPANDED LIKELY POPS ACROSS THE WEST AND INTO PORTIONS OF CENTRAL ND ALONG WITH A MENTION OF POSSIBLE THUNDER. MODELS CONTINUE TO DIFFER ON THE POSSIBILITY OF LINGERING SHOWERS FRIDAY MORNING. THE LATEST AND PREVIOUS VERSIONS OF THE ECMWF SUPPORT A SLOWER EASTWARD PROGRESSION OF PRECIPITATION WHILE ALL OTHER GUIDANCE IS FASTER WITH CHANCES IN THE MORNING CONFINED TO MY EAST. WILL USE A BLEND BUT WILL LEAN TOWARDS THE CONSENSUS OF THE GFS/SREF/GEM SOLUTIONS. MODELS STILL ARE DEPICTING THE SFC TROUGH STALLING ACROSS EITHER CENTRAL OR EASTERN ND FRI AFTERNOON...BUT ALL GUIDANCE HAS NOW TRENDED EVEN MORE STABLE BEHIND THE TROUGH ALONG WITH WEAK LOW LEVEL WIND FIELDS AND LITTLE MID LEVEL SUPPORT. AFTER COLLABORATION WITH OTHER OFFICES...REMOVED THUNDER AND WILL JUST MENTION SHOWERS FRI AFTERNOON AS BEST MID/UPPER LEVEL DYNAMICS AND MOISTURE TRANSPORT DO NOT ARRIVE TILL AFTER 00Z SAT. BY FRIDAY NIGHT OUR FLOW ALOFT BECOMES MUCH MORE DEFINED FROM THE SOUTHWEST AS THE UPPER LOW BECOMES CENTERED OVER THE PACIFIC NORTHWEST. POTENT SHORT WAVE IMPULSES AND A STRONG UPPER LEVEL JET WILL ROTATE AROUND THE BASE OF THE LOW AND THEN NORTHEAST THROUGH THE NORTHERN PLAINS...ALONG WITH AN ASSOCIATED AREA OF LOW PRESSURE EJECTING NORTH-NORTHEAST FROM THE CENTRAL ROCKIES. MODELS HAVE TRENDED FURTHER TO THE EAST REGARDING THE TRACK OF THESE WAVES AND THE SFC LOW WITH PRECIPITATION NOW ENCOMPASSING MUCH OF THE CWA. DUE TO THIS FLUCTUATION IN MODELS HAVE GONE LIKELY POPS OVER THE ENTIRE FORECAST AREA AND REMOVED THE STRIP OF 90 POPS WEST. THIS CAN BE BETTER REFINED (DEF POPS) ONCE MODELS START SHOWING MORE CONSISTENCY. AS FAR AS THUNDERSTORMS...OPTED TO GO ALL SHOWERS AND MENTION SCT THUNDER AS INSTABILITY PARAMETERS REMAIN RELATIVELY WEAK. BETTER SUPPORT FOR THUNDER DOES ARRIVE OVERNIGHT WHEN A NOCTURNAL LOW LEVEL JET DEVELOPS AND STARTS TO PUSH NORTH INTO NORTH DAKOTA. THE GFS AND NAM HAVE BACKED OFF ON THE MAGNITUDE OF THIS JET ALONG WITH THE HIGHER MUCAPE VALUES NOW FURTHER SOUTH. THERE IS STILL POTENTIAL FOR STRONG TO SEVERE STORMS FRIDAY NIGHT...BUT THE CHANCES HAVE TRENDED DOWNWARDS. SHOWERS AND SCT THUNDERSTORMS SHOULD BE ONGOING ACROSS THE NORTH SATURDAY MORNING AS THE SURFACE LOW CONTINUES TO PUSH NORTH ACROSS THE DAKOTAS. SHOULD SEE SOME REDEVELOPMENT LATER SAT DAYTIME/SAT NIGHT AFTER THIS FIRST WAVE PUSHES NORTH INTO CANADA. BEST CHANCES SAT AFTERNOON AND SAT NIGHT WILL BE CONFINED MAINLY OVER SOUTH CENTRAL AND EASTERN ND. .LONG TERM...SUNDAY THROUGH THURSDAY... 00Z GEM AND 12Z ECMWF NORTHERN HEMISPHERE DEPICTIONS SUGGEST THAT A SERIES OF BLOCKS SHOULD PERSIST OVER WESTERN EUROPE AND THE NORTHERN ATLANTIC. THIS RESULTS IN A PATTERN OF WEST COAST TROUGHING AND EAST COAST RIDGING BEING LOCKED IN OVER NORTH AMERICA. THEREFORE...IT IS LIKELY THAT NORTH DAKOTA WILL REMAIN UNDER VERY SWIFT SOUTHWEST FLOW. SHORTWAVES TRAVERSING THIS FLOW WOULD THEN BRING PRECIPITATION CHANCES TO THE FORECAST AREA...AND POSSIBLE REX BLOCKING OVER THE EAST COAST BEGINNING EARLY NEXT WEEK MAY ONLY SERVE TO AMPLIFY THIS PROCESS. 00Z GFS CORRELATES WELL WITH THE GEM AND ECMWF...AND BRING TWO MAJOR IMPULSES THROUGH THE AREA...ONE LATE SUNDAY...AND THE OTHER LATE MONDAY OR TUESDAY. WITH WARM MOIST ADVECTION IN THE LOWER LEVELS DUE TO HIGH PRESSURE TO THE EAST...THE NEGATIVELY TILTED WAVES MAY RESULT IN THE POSSIBILITY OF SIGNIFICANT PRECIP. MODELS ARE SIMILAR IN BRINGING SUBSIDENCE AND UPPER LEVEL RIDGING OVER THE AREA ON SUNDAY. THEY WERE SHOWING THIS ON LAST NIGHTS MODEL RUNS AS WELL. THERE MAY BE SOME LINGERING MORNING PRECIPITATION IN THE NORTH AND EAST...BUT THINK A MAJORITY OF THE DAY WILL BE DRY. HAVE THEREFORE ADJUSTED POPS DOWN ON SUNDAY. THE NEXT WAVE THAT MOVES IN LATE SUNDAY DOES NOT GENERATE MUCH IF ANY PRECIPITATION UNTIL THE UPPER RIDGING LIFTS NORTH AND THE SURFACE AND MID LEVEL FORCING APPROACHES FROM THE SOUTH...WHICH DOES NOT HAPPEN UNTIL AFTER MIDNIGHT. ADJUSTED POPS AGAIN TO BRING THE BETTER CHANCE INTO THE SOUTH AND WEST AFTER MIDNIGHT. ON MONDAY AND MONDAY NIGHT...THE UPPER LOW LIFTS NORTHWARD THROUGH EASTERN MONTANA AND THE SURFACE LOW LIFTS NORTH THROUGH THE DAKOTAS. THIS SHOULD BRING A GOOD CHANCE TO LIKELY POPS TO MOST OF THE CWA DURING THIS PERIOD. THE MOST FAVORABLE SHEAR AND INSTABILITY MONDAY AFTERNOON AND EVENING WILL BE IN THE BIS AND JMS AREAS...BUT WITH THE SURFACE LOW LIFTING THROUGH WESTERN/CENTRAL NORTH DAKOTA CANNOT RULE OUT THUNDER ANYWHERE. THE NORTH WILL BE TOO STABLE DURING MOST OF THE DAY ON MONDAY...BUT AS THE SURFACE LOW LIFTS THROUGH THE AREA MONDAY NIGHT...THE FAR WEST LOOKS LIKE THE ONLY AREA THAT WOULD NOT SEE THUNDER. ALSO...GFS INDICATES SOME HIGH PWATS MONDAY AFTERNOON AND MONDAY EVENING...WHICH MAY RESULT IN SOME IMPRESSIVE RAINFALL RATES WITH ANY CONVECTION. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL SOUTH AND EAST...AND NEAR NORMAL TO POSSIBLY BELOW NORMAL ON MONDAY OVER THE NORTHWEST. LATE IN THE EXTENDED PERIOD...IT LOOKS LIKE WE QUIET DOWN THROUGH THE MIDDLE PART OF THE WEEK AS UPPER LEVEL RIDGING TAKES PLACE OVER THE AREA. && .AVIATION... HIGH PRESSURE TO THE EAST HAS KEPT CLOUDINESS AND PRECIPITATION WITHIN CENTRAL MONTANA WELL AWAY FROM ALL TERMINALS WITHIN THE FORECAST AREA...AND SHOULD CONTINUE TO DO SO THROUGH THURSDAY. THEREFORE EXPECT VFR CONDITIONS AT ALL SITES UNTIL LATE THURSDAY NIGHT...WHEN A SYSTEM APPROACHING FROM THE WEST BEGINS TO BREAK DOWN THE HIGH PRESSURE AND IMPACT THE WESTERN TAF SITES OF KDIK AND KISN. SHOWERS AND THUNDERSTORMS SHOULD BEGIN AROUND 06Z THERE...AND CONTINUE THROUGH ABOUT 12Z. SOUTHERLY WINDS SHOULD CONTINUE THROUGH MOST THE TERM...BECOMING GUSTY AHEAD OF FRONTAL PASSAGE AND PRECIP...THEN SHIFTING TO THE WEST. EXPECT MVFR TO IFR WITHIN AREAS OF PRECIPITATION. && .FIRE WEATHER... BREEZY SOUTHEAST WINDS OF 20 TO 30 MPH COMBINED WITH MINIMUM PERCENT RELATIVE HUMIDITIES IN THE MID 20S WILL RESULT IN ELEVATED FIRE WEATHER CONCERNS TODAY ACROSS PORTIONS OF NORTH DAKOTA. CONDITIONS WILL NEED TO BE MONITORED IN CASE A RED FLAG IS WARRANTED. RIGHT NOW CRITERIA LOOKS MARGINAL AT BEST. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ018-031>033-040-041-043-044. && SHORT TERM/FIRE WEATHER...NH LONG TERM/AVIATION...TWH
Hazardous weather outlook, May 19, 3:29 AM MDT, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 429 AM CDT WED MAY 19 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-200930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 429 AM CDT WED MAY 19 2010 /329 AM MDT WED MAY 19 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT WEST. THERE IS A CHANCE FOR AFTERNOON THUNDERSTORMS FRIDAY CENTRAL AND SOUTHEAST. THERE IS A GOOD CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND AGAIN SATURDAY AND SATURDAY NIGHT OVER ALL OF WEST AND CENTRAL NORTH DAKOTA. SOME STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT COULD BE STRONG TO SEVERE. STAY TUNED FOR UPDATES. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT THROUGH SATURDAY. NH
Nearby
Wind Advisories in North Dakota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.